Alert archive / Nebraska / Red Flag Warnings in 2006
Red Flag Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Jul 29, 2006, 8:08 PM CDT. It took effect at Jul 30, 2006, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2006, 8:08 PM CDT (01:08 UTC)
- In effect from
- Jul 30, 2006, 12:00 PM CDT
- Expired
- Jul 30, 2006, 9:07 PM CDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 300108 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 708 PM MDT SAT JUL 29 2006 NEZ200-301200- /O.CAN.KCYS.FW.W.0009.000000T0000Z-060730T0300Z/ /O.NEW.KCYS.FW.W.0010.060730T1700Z-060731T0300Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- 708 PM MDT SAT JUL 29 2006 ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING...BUT HAS ISSUED A NEW RED FLAG WARNING FOR SUNDAY FROM 11 AM TO 9 PM MDT. FOR SUNDAY...RECORD HIGH TEMPERATURES COMBINED WITH LOW RELATIVE HUMIDITIES AND OCCASIONALLY GUSTY WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY OUTDOOR BURNING IS DISCOURAGED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF OCCASIONALLY GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ202-WYZ290-291-300215- /O.CAN.KCYS.FW.W.0009.000000T0000Z-060730T0300Z/ SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN NEBRASKA- SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE FOOTHILLS/ PLATTE COUNTY/GOSHEN COUNTY-EAST- CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES- 708 PM MDT SAT JUL 29 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES HAVE RISEN ABOVE 15% AND WINDS ARE DIMINISHING. THEREFORE...THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
2 follow-up statements
000 WWUS85 KCYS 301146 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 546 AM MDT SUN JUL 30 2006 NEZ200-301915- /O.CON.KCYS.FW.W.0010.060730T1700Z-060731T0300Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- 546 AM MDT SUN JUL 30 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. NEAR RECORD HIGH TEMPERATURES COMBINED WITH LOW RELATIVE HUMIDITIES AND OCCASIONALLY GUSTY WINDS UP TO 25 MPH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS TODAY. ANY OUTDOOR BURNING IS DISCOURAGED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF OCCASIONALLY GUSTY WINDS...LOW RELATIVE HUMIDITY...AND NEAR RECORD TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KCYS 310207 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 807 PM MDT SUN JUL 30 2006 NEZ200-310315- /O.CAN.KCYS.FW.W.0010.000000T0000Z-060731T0300Z/ NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS- 807 PM MDT SUN JUL 30 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES HAVE RISEN ABOVE 20 PERCENT AND WINDS ARE ONLY IN THE 10 TO 15 MPH RANGE. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 29, 3:12 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 29, 3:12 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT SAT JUL 29 2006
.SHORT TERM...TONIGHT THRU SUN NIGHT...WILL CONTINUE WITH RED FLAG
WRNG TIL 9 PM. WINDS UP MAINLY IN PNHNDL...SHLD DCRS AFTER MIDNIGHT.
SAT PIXS SUGGEST A FEW MTN SHWRS/TSTMS THIS EVENG...OTHERWISE MAINLY
SOME CU AND CI OVER SRN SXNS THIS EVNG. ANOTHER HOT DAY ON SUN AS
CORE OF HOTTEST TEMPS SHFTS SLOWLY E ACRS AREA...MORE RECORDS LIKELY
THREATENED...ESPECIALLY PLAINS OF SE WY WHERE WE WILL START OUT THRU
MID MORNING WITH A DOWNSLOPE WIND. DECIDED NOT TO POST ANY FURTHER
FIRE WX HILITES FOR SUN AS STGR S WINDS WILL BE SHIFTG E OUT OF
AREA...LEAVING MOST PLACES WITH 5-15 MPH WINDS. NAM/WRF SHOWG
SOME CONVECTION ON SUN AFTN/EVNG MAINLY W/N ZONES...PRETTY CLOSE TO
WHAT WE ALREADY HAD GOING THEN.
.LONG TERM...MONDAY THRU SATURDAY...BREAK IN THE HEAT FINALLY COMING
AS PAC FRONT PUSHES ACROSS THE CWA MONDAY...THOUGH MAYBE STILL HOT
OVER THE PANHANDLE IF FRONT SLOWS. SOME MONSOONAL MOISTURE ALSO
EXPECTED TO RETURN EARLY NEXT WEEK WHICH WILL ALSO HELP TO LOWER
MAXS. UPPER TROF ALSO SCOOTS ACROSS TUESDAY AND SHOULD HELP TO
INCREASE POPS LATE MONDAY INTO EARLY TUESDAY THUS HAVE NUDGED POPS
UP A BIT FOR THAT TIME. GFS SWEEPS MOISTURE AND INSTABILITY OUT OF
THE CWA TUESDAY AFTN WHILE NAM SLOWER. WITH SOME SFC UPSLOPE STILL
REMAINING WILL KEEP LOW POPS MAINLY SE PART OF CWA TUESDAY AFTN AND
SEE WHAT LATER RUNS SHOW. MID TO LATTER PART OF WEEK LOOKING MAINLY
DRY WITH TEMPS CLOSER TO SEASONABLE NORMS AS WESTERLIES SHIFT
SOUTHWARD SHUNTING MOISTURE SOUTH AND EAST OF AREA. MAY BE A BIT OF
MTN CONVECTION TOWARD THE END OF THE WEEK WITH SOME MOISTURE LURKING
NEARBY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING TIL 9 PM FOR
WYZ059-WYZ060-WYZ066-WYZ067-WYZ068-WYZ069-WYZ070.
NE...RED FLAG WARNING TIL 9 PM FOR
NEZ001-NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&Hazardous weather outlook, Jul 29, 11:05 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1005 AM MDT SAT JUL 29 2006 WYZ059-060-067>070-301200- CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1005 AM MDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THROUGH 9 PM DUE TO HOT TEMPERATURES ...LOW RELATIVE HUMIDITIES...HIGH FIRE DANGER...AND OCCASIONAL GUSTY WINDS OF 15 TO 25 MPH. NEAR RECORD TEMPERATURES CAN BE EXPECTED TODAY FOR SOUTHEAST WYOMING ENHANCING THE FIRE DANGER. HIGHS WILL RANGE FROM MID 90S TO NEAR 105 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXCESSIVE HEAT WILL CONTINUE ON SUNDAY WITH NEAR RECORD HIGH TEMPERATURES AND A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING. COOLER TEMPERATURES EXPECTED WITH INCREASING CHANCES OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY. SEVERE DROUGHT CONDITIONS WILL PERSIST ACROSS THE AREA...ALONG WITH A HIGH WILDFIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ061>066-301200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- 1005 AM MDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NEAR RECORD TEMPERATURES CAN BE EXPECTED TODAY WHICH WILL ENHANCE THE FIRE DANGER. THERE WILL ALSO BE A FEW WEAK THUNDERSTORMS OVER THE MOUNTAINS LATE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXCESSIVE HEAT WILL CONTINUE ON SUNDAY WITH NEAR RECORD HIGH TEMPERATURES AND A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING. COOLER TEMPERATURES CAN BE EXPECTED WITH INCREASING CHANCES OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY. SEVERE DROUGHT CONDITIONS WILL PERSIST ACROSS THE AREA...ALONG WITH A HIGH WILDFIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-019>021-054-055-301200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1005 AM MDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THROUGH 9 PM DUE TO HIGH TEMPERATURES ...LOW RELATIVE HUMIDITIES...HIGH FIRE DANGER...AND OCCASIONAL GUSTY WINDS OF 20 TO 25 MPH. NEAR RECORD TEMPERATURES CAN BE EXPECTED TODAY WHICH WILL ENHANCE THE FIRE DANGER. HIGHS WILL RANGE FROM NEAR 100 DEGREES IN SOUTHERN PORTIONS TO 105 TO 110 DEGREES IN NORTHERN PORTIONS. THERE WILL ALSO BE AREAS OF SMOKE ACROSS THE FAR NORTHERN PART OF THE PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXCESSIVE HEAT WILL CONTINUE ON SUNDAY WITH NEAR RECORD HIGH TEMPERATURES. COOLER TEMPERATURES ARE EXPECTED WITH A SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY. SEVERE DROUGHT CONDITIONS WILL PERSIST ACROSS THE AREA...ALONG WITH HIGH WILD FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Nebraska, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.